# SDR 2013FA0000597

- Difficulty date: October 10, 2013
- Submitted: October 19, 2013
- Operation: General aviation
- Aircraft: N575RD
- Make and model: Raythn B300RAYTHEON
- Aircraft serial: FL288
- Aircraft time: 2,075 hours, 1,996 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 10143010437
- Condition: Separated
- Location: Zone 100
- Part time: 2,075 hours, 1,996 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

CABIN DOOR SEPARATED FROM ACFT DURING TAKEOFF SEQUENCE FOR UNKNOWN REASONS. THE ACFT RETURNED TO AIRFIELD AND LANDED WITHOUT INCIDENT.
